MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36 MINI COMP BRNG TRIAL; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. 36 MINI COMP BRNG TRIAL; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported during an initial shoulder surgery that the reverse shoulder 36 mm standard bearing trial broke.A piece broke off after trialing and taking out of patient with hemostat.
 
Additional Manufacturer Narrative
Upon reassessment of the reported information, it has been determined that this device did not cause or contribute to the reported event.The initial report was submitted in error.Hence it needs to be voided.
 
Event or Problem Description

Brand Name
36 MINI COMP BRNG TRIAL
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9431938
Report Number0001825034-2019-05485
Device Sequence Number2237202
Product Code KWS
UDI-Device Identifier00887868231735
UDI-Public00887868231735
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110031441
Device Lot Number64321517
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1